# SDR SWIA2018073044908

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000407
- Aircraft time: 12,116 hours, 6,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER/PRKG BRAKE INDICATION ILLUMINATED IN CRUISE INTERMITTENTLY THEN STAYED ON.  PRKG BRK NOT RELEASED THEN CAME ON.  FOLLOWED QRH.  DECLARED AN EMERGENCY.  LANDING WAS NORMAL WITH NO ADVERSE BRAKING.  (FLT 5506)
